Accessibility navigation


A simplified proof of the Andre-Oort conjecture for products of modular curves

Daw, C. (2012) A simplified proof of the Andre-Oort conjecture for products of modular curves. Archiv der Mathematik, 98 (5). pp. 433-440. ISSN 1420-8938

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

257kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00013-012-0372-4

Abstract/Summary

In this paper we give a short proof of the André-Oort conjecture for products of modular curves under the Generalised Riemann Hypothesis using only simple Galois-theoretic and geometric arguments. We believe this method represents a strategy for proving the conjecture for a general Shimura variety under GRH without using ergodic theory. We also demonstrate a short proof of the Manin–Mumford conjecture for Abelian varieties using similar arguments.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:70357
Publisher:Springer

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation